Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Countably compact, locally countable $ T\sb{2}$-spaces


Author: J. E. Vaughan
Journal: Proc. Amer. Math. Soc. 80 (1980), 147-153
MSC: Primary 54D20; Secondary 54A25, 54D25, 54D30, 54G20
MathSciNet review: 574525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The results of this paper provide a simple method for constructing locally countable $ {T_2}$-spaces (not $ {T_3}$) in which every infinite closed set has cardinality $ {2^c}$. The spaces are used in a variety of ways as counterexamples. One of these spaces may be considered as a countably compact version of the Katětov H-closed extension of the natural numbers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54A25, 54D25, 54D30, 54G20

Retrieve articles in all journals with MSC: 54D20, 54A25, 54D25, 54D30, 54G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1980-0574525-X
PII: S 0002-9939(1980)0574525-X
Keywords: Countably compact, locally countable, H-closed, property wD, Katětov extension, right separated, D-compact, no nontrivial convergent sequences, Baire space
Article copyright: © Copyright 1980 American Mathematical Society